Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 83, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 22, 2015, 11:03 PM CDT for Marion County, Missouri. It took effect at Jun 23, 2015, 5:57 AM CDT. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 11:03 PM CDT (04:03 UTC)
- In effect from
- Jun 23, 2015, 5:57 AM CDT
- Expired
- Jun 25, 2015, 2:00 PM CDT
- In force
- 56 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 15.05 ft at Jun 26, 2015, 8:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
876
WGUS43 KLSX 230403
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT MON JUN 22 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
South Fabius River near Taylor affecting Marion County
.This flood warning is a result of excessive rain this past weekend
and 1.00 inch of rain earlier tonight...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-240403-
/O.NEW.KLSX.FL.W.0083.150623T1800Z-150625T1900Z/
/TAYM7.1.ER.150623T1800Z.150624T0600Z.150624T1900Z.NO/
1103 PM CDT MON JUN 22 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the South Fabius River near Taylor
* At 10:30 PM Monday the stage was 8.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: Will rise above flood stage early tomorrow morning
and crest near 10.1 feet late tomorrow morning/early afternoon.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/23 06/24 06/25 06/26 06/27
South Fabius River
Taylor 9.5 8.53 9.9 7.6 4.9 3.5 3.1
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$3 follow-up statements
983
WGUS83 KLSX 231103
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 AM CDT TUE JUN 23 2015
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing affecting Lewis County
middle Fabius River near Ewing affecting Lewis County
South Fabius River near Taylor affecting Marion County
.This Flood Warning is a result of 1 to 2 inches of rain the
past 24 hours and one-quarter inch of rain in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-241103-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-150625T1800Z/
/EWNM7.1.ER.150621T0426Z.150622T1145Z.150624T1800Z.NO/
603 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the North Fabius River near Ewing
* until Thursday afternoon.
* At 5:30 AM Tuesday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to push above flood stage this evening, and reach
a crest of 11.6 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
North Fabius River
Ewing 11.0 10.13 10.0 11.6 9.4 7.3 5.9
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-241103-
/O.CON.KLSX.FL.W.0082.000000T0000Z-150625T0930Z/
/EWMM7.1.ER.150623T0312Z.150623T1200Z.150624T0930Z.NO/
603 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* until late Wednesday night.
* At 5:30 AM Tuesday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will crest near 14.0 feet this
morning. The river will fall below flood stage early tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Middle Fabius River
Ewing 12.0 13.86 14.0 11.5 10.5 8.0 5.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-241103-
/O.EXT.KLSX.FL.W.0083.150623T1057Z-150625T1900Z/
/TAYM7.1.ER.150623T0457Z.150623T0730Z.150624T1900Z.NO/
603 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the South Fabius River near Taylor
* until Thursday afternoon.
* At 5:30 AM Tuesday the stage was 9.9 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will begin to rise later today, and crest near 10.1 feet by
tomorrow morning. The river will fall below flood stage tomorrow
early afternoon.
* Impact: At 10.5 feet...County Road 117 northwest of Philadelphia
floods.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just
west of the east end of the road, the intersection with County Road
365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
South Fabius River
Taylor 9.5 9.93 10.0 10.1 7.3 4.7 3.4
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$973
WGUS83 KLSX 231441
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CDT TUE JUN 23 2015
...The flood warning continues for the following river in Missouri...
Cuivre River near
...Troy
...Old Monroe
North Fabius River near
...Ewing
Middle Fabius River near
...Ewing
South Fabius River near
...Taylor
.This Flood Warning is affected by 1 to 2 inches of rain overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-241441-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-150624T2017Z/
/TRYM7.3.ER.150621T1346Z.150622T0415Z.150623T2017Z.NO/
941 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the Cuivre River near Troy.
* At 9 AM Tuesday the stage was 22.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by late this afternoon.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Left bank overflows. Minor flooding begins.
* Impact: At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
low lying agricultural land is inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Cuivre River
Troy 21.0 22.67 16.0 12.3 9.9 8.9 8.4
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-241441-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-150628T1500Z/
/OMNM7.3.ER.000000T0000Z.150623T0000Z.150627T0300Z.NO/
941 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the Cuivre River at Old Monroe.
* At 7 PM Monday the stage was 33.0 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast: The river will fall below flood stage by late friday evening.
* Impact: At 31.8 feet...Old Hwy 79 floods between Old Monroe and Hwy 79.
* Impact: At 31.2 feet...Low steel on the BNSF railroad bridge is reached.
* Impact: At 30.8 feet...Sycamore St. and First Street is flooded.
* Impact: At 30.0 feet...Major flooding begins. Residential flooding.
* Impact: At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact: At 28.1 feet...Dyer Road upstream from the gage begins
flooding just downstream of the new Highway 79 bridge.
* Impact: At 27.0 feet...Right bank overflows.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Cuivre River
Old Monroe 24.0 33.00 29.5 26.2 24.7 23.7 23.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
MOC111-241441-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-150626T0215Z/
/EWNM7.2.ER.150621T0426Z.150624T0600Z.150625T0215Z.NO/
941 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the North Fabius River near Ewing.
* At 8:30 AM Tuesday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding will increase to Moderate flooding.
* Forecast: The river will rise to near 14.5 feet by after midnight tomorrow.
The river will fall below flood stage tomorrow late evening.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins to flood.
* Impact: At 14.0 feet...Left bank begins to flood near Monticello.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
North Fabius River
Ewing 11.0 11.53 13.8 9.8 7.5 6.1 5.8
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-241441-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-150627T1030Z/
/EWMM7.1.ER.150623T0312Z.150623T1330Z.150626T1030Z.NO/
941 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 8:30 AM Tuesday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Middle Fabius River
Ewing 12.0 13.95 12.4 13.1 11.7 6.4 5.2
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-241441-
/O.EXT.KLSX.FL.W.0083.000000T0000Z-150626T0600Z/
/TAYM7.1.ER.150623T0457Z.150623T1800Z.150625T0600Z.NO/
941 AM CDT TUE JUN 23 2015
The Flood Warning continues for
the South Fabius River near Taylor.
* At 8:30 AM Tuesday the stage was 9.9 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 10.7 feet by this afternoon.
The river will fall below flood stage Thursday morning.
* Impact: At 10.5 feet...Co Road 117 northwest of Philadelphia floods.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Rd 310 begins flooding just west
of the east end of the road, the intersection with County Road 365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
South Fabius River
Taylor 9.5 9.95 9.1 8.9 6.2 4.3 3.4
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$024
WGUS83 KLSX 232320
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT TUE JUN 23 2015
...The flood warning is cancelled for the following river in Missouri...
South Fabius River near Taylor
.This will be the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-232350-
/O.CAN.KLSX.FL.W.0083.000000T0000Z-150626T0600Z/
/TAYM7.1.ER.150623T0457Z.150623T1345Z.150623T2209Z.NO/
620 PM CDT TUE JUN 23 2015
The Flood Warning is cancelled for
the South Fabius River near Taylor.
* At 5:30 PM Tuesday the stage was 9.4 feet.
* Flood stage is 9.5 feet.
* The river fell below flood stage at 5 PM Tuesday.
* Forecast: The river is forecast to continue falling to near 4 feet by Saturday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
South Fabius River
Taylor 9.5 9.44 8.9 7.9 5.8 4.1 3.4
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 22, 11:01 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 22, 11:01 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1101 PM CDT Mon Jun 22 2015 .UPDATE: Issued at 937 PM CDT Mon Jun 22 2015 Thunderstorms across northeast MO and west central IL this evening along a cold front dropping southeastward into our area. Most of these storms appear to be weakening, although they will still contain some heavy rainfall, frequent lightning, and residual strong wind gusts for the rest of the evening. The precipitation intensity and coverage should gradually decrease overnight as the area of showers and storms sinks southward into portions of central MO and southwest IL. The latest NAM model run has very little QPF after 06Z Tuesday with the cold front dropping to STL by 12Z Tuesday. Slightly cooler and less humid conditions can be expected late tonight/early Tuesday morning across northeast MO and west central IL behind the front with continued warm and muggy conditions further south for the rest of the night. GKS && .SHORT TERM: (Through Late Tonight) Issued at 301 PM CDT Mon Jun 22 2015 Warm temps continue into the evening with southerly flow ahead of cold front associated surface low over WI. Sfc front will bring the chance of thunderstorms in the northern CWA around 00z and central areas of the CWA around 03z. Ahead of front atmosphere is very unstable with MLCAPE values 2000-3600 J/KG and bulk shear values of 15-35 kts. Prefrontal convection is not anticipated due to significant capping in the mid levels. Although the MCS in IA from this morning did produce an outflow boundary which may aid in weakening the cap. If storms do manage to break the cap they could quickly become severe. Front is forecast to move into the NE of CWA by 00z. Walsh .LONG TERM: (Tuesday through Next Monday) Issued at 301 PM CDT Mon Jun 22 2015 (Tuesday-Thursday) The chances for thunderstorms returns to the region Tuesday through Thursday. It is apparent that all the models lack efficiency in handling shortwaves along zonal flow. At this point we are using a blend of the ECMWF and GFS models, while trending away from the NAM model in the extended part of the forecast.It is apparent that the chances of PoPs will increase in the southern CWA on Tuesday in response to the moisture convergence along the front at the surface. We are forecasting for scattered and isolated storms due to the lack of upper level forcing. As for temperatures, expect seasonably warm weather, yet it does not appear that a heat advisory will be issued in our CWA tomorrow afternoon even though dewpoints may pool along the front. By Wednesday, the front begins to push further to the north with an ample amount of moisture convergence across the CWA. This will bring higher PoPs to the central part of the CWA. In addition, PoPs will be higher Wednesday evening into the overnight hours in response to the nocturnal low level jet developing across the plains. By Thursday, the models really trend away from the NAM model as it keeps the front south in comparison to ECMWF and GFS models bringing it into the northern parts of our CWA. Perez (Friday-Monday) The ECMWF model continues to show better continuity with the latter part of the forecast. It is expected for a ridge of high pressure to develop across the western half of US bringing our CWA a potentially active pattern over the weekend. It is expected that a front will push through the CWA Friday into Saturday bringing the chance for precipitation and below normal temperatures. This system will clear out by Sunday. The models hint at another potential shortwave building across the upper Midwest by Monday that could potentially be a factor into early next week. Perez && .AVIATION: (For the 06z TAFs through 06z Tuesday Night) Issued at 1051 PM CDT Mon Jun 22 2015 Weakening line of thunderstorms should exit KCOU and KSTL metro TAF sites by around 08Z. Otherwise expect VFR conditions. Southwest winds will back to north as cold front moves through 12Z to 14Z. Winds will continue to back to northeast Tuesday evening but remain light. Specifics for KSTL: Lingering thunderstorms will last until around 08Z. Otherwise expect VFR conditions through TAF period. Southwest winds will back to north by around 14Z as cold front moves through, then continue to back to the northeast into Tuesday evening. Browning && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 22, 3:58 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 358 PM CDT MON JUN 22 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 358 PM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ALONG AND NORTH OF INTERSTATE 70. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. POINTS ALONG THE ILLINOIS RIVER AND THE CUIVRE RIVER ARE CURRENTLY IN MAJOR FLOOD STAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY POINTS ALONG THE ILLINOIS RIVER AND THE CUIVRE RIVER AT OLD MONROE ARE EXPECTED TO CONTINUE TO EXCEED MAJOR FLOOD STAGE THROUGH AT LEAST SATURDAY FOR SOME LOCATIONS. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. BRITT
In the hours before
Local storm report, Jun 22, 8:36 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG 3 N MONTICELLO 40.16N 91.71W
06/22/2015 LEWIS MO TRAINED SPOTTER
ROOF PARTIALLY BLOWN OFF METAL BARN. DEBRIS LAYING IN
HIGHWAY.
&&
BROWNINGLocal storm report, Jun 22, 8:42 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 2 S LORAINE 40.12N 91.22W
06/22/2015 M60 MPH ADAMS IL EMERGENCY MNGR
&&
KARLZLocal storm report, Jun 22, 8:43 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG MENDON 40.09N 91.28W
06/22/2015 ADAMS IL EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE
&&
BROWNINGLocal storm report, Jun 22, 9:03 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 1 NW CAMP POINT 40.05N 91.08W
06/22/2015 E0.25 INCH ADAMS IL EMERGENCY MNGR
RELAYED FROM A HAM RADIO OPERATOR.
&&
FUCHSSpecial weather statement, Jun 22, 9:53 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 953 PM CDT MON JUN 22 2015 MOZ026-230345- SHELBY MO- 953 PM CDT MON JUN 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 1045 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEVIER TO EMDEN... AND MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SHELBINA... SHELBYVILLE... EMDEN... CLARENCE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:49 PM CDT | Tornado Warning | LSX | Lewis | 41 min |
| Jun 22, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 63 min |
| Jun 22, 10:53 PM CDT | River Flood Warning | LSX | Lewis | 8 days |
| Jun 23, 9:49 AM CDT | River Flood Warning | LSX | Marion | 28 hr |
| Jun 23, 3:09 PM CDT | Flash Flood Watch | LSX | Audrain, Ralls | 9 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.